Vol. 1 No. 1 (2010): Journal of Kufa for Mathematics and Computer

Published: 2010-04-30
  • APPROXIMATION OF 3-MONOTONE FUNCTIONS BY 3-MONOTONE FUNCTIONS IN Lp SPACES

    Eman Samir Bhaya, Rewayda Razaak Mohsin
    54-64
    Abstract View: 30 , PDF Download: 15
    DOI: https://doi.org/10.31642/JoKMC/2018/010109
  • aC – CONTINUOUS FUNCTION

    Hadi Jaber Mustafa, Sajda Kwadhem Muhammad, Neeran Tahir Al – Khafa
    104 - 111
    Abstract View: 46 , PDF Download: 17
    DOI: https://doi.org/10.31642/JoKMC/2018/010114
  • ON QUASI- CONFLUENT MAPPINGS

    Hadi J. Mustafa, Nadir G. Mansour, Hiyam H. Kadhem
    5-9
    Abstract View: 22 , PDF Download: 14
    DOI: https://doi.org/10.31642/JoKMC/2018/010102
  • COMPACT-F AND LINDEL o F- C SPACES

    Hadi J. Mustafa
    46-49
    Abstract View: 26 , PDF Download: 12
    DOI: https://doi.org/10.31642/JoKMC/2018/010107
  • SOME PROBLEMS IN THE CHARACTERIZATION OF THE WISHART DISTRIBUTION

    Nadia Abud Habeeb AL-Mousaway
    91-97
    Abstract View: 22 , PDF Download: 12
    DOI: https://doi.org/10.31642/JoKMC/2018/010112
  • THE OBJECT-ORIENTED DATABASES APPROACH REPRESENT A TYPICAL SOLUTION FOR INTEGRATED APPLICATIONS

    Yahya Mahdi Hadi Al-mayali
    30-38
    Abstract View: 22 , PDF Download: 13
    DOI: https://doi.org/10.31642/JoKMC/2018/010105
  • THE CYCLIC DECOMPOSITION OF THE FACTOR GROUP CF(Dnh,Z)/R(Dnh) WHEN N IS AN ODD NUMBER

    Hussein Hadi Abbas, Mohammed Shakir Mahdi
    65-80
    Abstract View: 25 , PDF Download: 9
    DOI: https://doi.org/10.31642/JoKMC/2018/010110
  • MULTIPLE OBJECTIVE FUNCTION ON A SINGLE MACHINE SCHEDULING

    Abdul Razaq T. S. . S, Al Saidy S. K. K, Al Zuwaini M. K
    10-25
    Abstract View: 24 , PDF Download: 11
    DOI: https://doi.org/10.31642/JoKMC/2018/010103
  • S*-ORLICZ LATTICE

    Falah Hasan Sarhan, Ali Hussain Battor Battor
    50-53
    Abstract View: 31 , PDF Download: 11
    DOI: https://doi.org/10.31642/JoKMC/2018/010108
  • ON K -MONOTONE APPROXIMATION IN LP

    Malik Saad Al-Muhja, Eman Samir Bhaya
    98-103
    Abstract View: 21 , PDF Download: 14
    DOI: https://doi.org/10.31642/JoKMC/2018/010113
  • FACTORIZATION OF SEPARABLE VARIABLE FUNCTION FOR TWO AND THREE VARIABLES

    Ghafar H. Mosa
    1-4
    Abstract View: 28 , PDF Download: 11
    DOI: https://doi.org/10.31642/JoKMC/2018/010101
  • COMPARISON OF MINQUE AND SIMPLE ESTIMATOR OF THE ERROR VARIANCE IN THE GAUSS MARKOFF MODEL

    Abdul-Hussein Saber AL-MOUEL
    39-45
    Abstract View: 28 , PDF Download: 11
    DOI: https://doi.org/10.31642/JoKMC/2018/010106
  • NEW PROPOSED METHODS FOR CODING INFORMATION USING DIRECT PRODUCT OF SYMMETRIC MATRICES AND CONTRACTION FUNCTIONS WITH NEW PROPERTIES OF HERMITIAN MATRICES

    Adel Mohammad Hassan Rizak Al-Rammahi
    81-90
    Abstract View: 28 , PDF Download: 11
    DOI: https://doi.org/10.31642/JoKMC/2018/010111
  • BANACH ALGEBRA VALUED –MEASURE

    Noori F. Al- Mayahi
    26-29
    Abstract View: 22 , PDF Download: 10
    DOI: https://doi.org/10.31642/JoKMC/2018/010104